# SDR USAA2010120292760

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 21,927 hours, 9,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 207 - ABQ-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT AT ROW 12L WIRING PULLED APART.  REPLACED / SECURED HARNESS USING STANDARD PRACTICES.  OPERATIONAL CHECK WAS GOOD.
